| Model Number |
189401406 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional procode: kwp;kwq;mnh;mni;osh.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective, and/or preventative action is proposed.This complaint will be accounted for, and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, during a posterior lumbar interbody fusion (plif) at l3-l4 procedure, the surgeon used the driver shaft for tightening the sfx connector.Then, the tip of the driver shaft stripped.The surgeon kept using the device and completed the rest of the procedure without surgical delay.The patient outcome was stable.There is no further information available.This report is for one (1) sfx,5.5,ti, med, size a6.This is report 2 of 2 for (b)(4).